Burning sensation in lower part of feet


I was diagnosed diabetic 5 years ago. Since then I had been taking medicines regularly. Presently my sugar levels are 90-100 F and 140-160 PP. I have got a problem of burning sensations on lower part of feet. Sometimes it is very hot and I am not even able to sleep. Doctors suggested me to take Pregabil. However the burning sensation increased tremendously after I took it 1 tab after dinner for 3 days and I had to stop it.

Kindly suggest reasons, any other medicine even in Ayurvedic or any other means by which I can get relief.

20 Replies

  • Medicine is not the answer. You need to change the diet that has got you to where you are now. Go Ayurvedic as an adjunct if you will, but you need to address the underlying CAUSE of your condition, which is out of control blood sugar and insulin resistance.T2 CAN be reversed, but it requires effort. Your countryman Anup has all the information you need, but until he responds, have a look at the biggest site in the world having a major impact on this dreadful disease.


  • Thanks Mr Mike Pollard

    I will request Mr Anup to share the information, which he has, as stated above on my problem.

    Thanks in advance.

  • You are very welcome. Good fortune on your journey.

  • pka1952

    Causes of Burning Feet

    Most often, neuropathy is the cause of burning feet. Damaged nerve fibers are more likely to become overactive and misfire. The damaged nerves send pain signals to the brain even though there is no wound.

    In most people with neuropathy, the leg nerves become damaged first. These people often have tingling and numbness in the feet as well. Many people complain that their feet are overly sensitive to touch (hyperesthesia) and can have varying degrees of burning pain. It can range from mild to disabling.

  • Sir

    I request suggestions of how to overcome the problem

  • If not a hypothyroid patient, take a look at:


    You can check all my old posts by clicking on my username.

    Also, get A1C < 5.6

    If PPBS is 160, 1 hr values could be peaking to 200+ most probably and that's not good.

  • @anup,

    I m suffering with burning sensation in soles of feet DM2 for 18yrs latest HbA1c 6.6(12-9-15) taking amaryl m forte 1mg daily before half hour of breakfast.Neverin 1tab daily after dinner for burning sensation. composition PregabalinIP75Mg,calcium L-5-MethyltetrahydrofolateUSP1mg,pyridoxal5-phosphate1.5mg,MecobalaminJP1500mcg,Alpha LipoicAcidUSP/NF100mg .presently taking half thin chapati with one egg omlete and half slice(10mg) amul cheese, lunch half thin chapati,half katori vegetables ,half katori cream(full fat dairy milk),dinner 1thin chati,half katori vegetable,half katori dal,during the period of 6-7-16to31-7-16FBS between 68to90(BSrecorded twice in a week for 4weeks) PPBS between same period 125to187(highest was on taking moderate sweet ).

    I m also suffering with Hypothyroid TSH reading between 21-4-08 and 10-12-15 was 187.2 and 5.98,T3,T4 were in normal range during same period . Medicine using Thyronorm of Abott.150mcg to 50mcg presently .

    Shall i go for ALA300mg for burning sensation .

    Any other suggestions .

    Ramesh Rao

  • Nope on Alpha Lipoc Acid due to Hypothyroid.

  • it appears to be a complication due to chronic diabetes which can be a medical condition worthy of consulting an endocrinologist /neurologist

    .Any reliance on this even if given in this forum as advise may be dangerous to follow. I suggest you seek medical opinion

  • Raoji,

    Agreed. Perfect reply.

    . Most Diabetics u are tempted to think :

    Their condition is due to diabetes. No not at all. Diabetes is only part of the show.

    He is only five years on Dm and has excellent Control with drugs.

    He should consult A good neurology specialist.

    Good luck

  • Pl.check your B 12 level in blood.If it is low take Vit.B12 supplement or proper diet which can increase your B12 level.

  • arunalshi ,

    Please guide me to interpret B12 reading 1917pg/ml(Normal211-911pg/ml) whether deficiency or otherwise . please suggest remedy .

    Ramesh Rao

  • With reference to normal range mentioned, your B12 level is good. In fact it is more than normal.You don't need any extra supplementary for the the same. In case if you are taking any medicine for vit.B12,talk to your doctor. I believe it need to be stopped. In case if not, keep checking the B12 after 5/6 months. If it is always at higher than normal, ask doctor for the reason.

  • pregabil is used to for neuropain and epil. try to take some time panadol.

  • It appears that B12 is actually disabled by Metformin . But B12 is o.K. in your case .It is water soluble so no problem.But I feel you try with aswagandha churna which is a nerve stimulator So take one tea spoon of aswagandha chura with a glass of water. I also do not deny for a neurologist consultation. But aurvedic churna will not herm you. Thanks

  • Sir

    I got checked B12. It is 487 pg/ml. The thyroid was also got checked and it is also normal. Kindly now guide me what should I do. Which medicines I should take? I have tried pregabilin and the burning sensation increased. I am now confused. What should I do? Should I take some Ayurvedic medicines and if so which one?

  • I am not a doctor.But I can say that if you try Diavit plus soft capsule during night after food which contains methycobalamine and ALA is good.Try one spoon aswagandha churna in empty stomach along with one glass of water. Continue for one month ,I think you will be alright.Thanks

  • hi had such feet burning, i satrted using soft chapplas[Diabetic chappals] in home and soft foot ware outside, the bruning reduced

  • Sir

    This I am trying. In home barefoot and office Soft sandals. But it does not work. Pl suggest.

  • I waer soft sanadals in house too, i am never barefoot moslty

You may also like...